# SDR AALA202111305138

- Difficulty date: November 1, 2021
- Submitted: November 30, 2021
- Operation: Air carrier
- Aircraft: N159AN
- Make and model: Airbus A321-231
- Aircraft serial: 7034
- Aircraft time: 17,495 hours, 6,595 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Strap
- Part number: D5347552922000
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CARGO COMPARTMENT DOOR CUT OUT STRAP BETWEEN FR 52A AND FR 56 AT S38R. REPLACED STRAP PER SRM 51-72-11.
